# SDR GTIA2022050536409

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 56,275 hours, 26,284 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MILD VOMMIT SMELL IN COCKPIT DURING APPROACH. TURNED OFF PACK 1 NO HELP. COMPLETED FUME EVENT PROCEDURE AND TURNED OFF BOTH PACKS. MODERATE VOMMIT SMELL IN ENTIRE AIRCRAFT BY THE TIME WE PARKED.-PERFORMED TSM 05-50-00-810-831A & 71-00-00-810-801-A AND FOUND SOURCE OF SMELL TO BE COMING FROM ENG #1 PERFORMED INSPECTION ON THE ENGINE DE-OILER SEALS AND FOUND ENG 1 DE-OILER TO BE DEFECTIVE IAW TSM 71-00-00-810-087-A.  PERFORMED ENG 1&2 RUN UP TEST IAW AMM 71-00-00.  ISOLATED PACKS 1&2 AND FOUND #1 ENG TO BE SOURCE OF SMELL.  A/C REQ NEW DE-OILER SEALS.  REF L.P. 2958575-2 FOR CORRECTION.
